# SDR ASOA2015070213231

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 3L INBD ANGLE IS CRACKED AT FS 280.00.  REMOVED CRACKED ANGLE.  LOCATED AND DRILLED NEW PART IAW SRM 51-40-11, 51-42-06 AND 51-42-21.  INSTALLED NEW ANGLE, PN:600-31057-19 IAW SRM 51-42-06, 51-42-21 AND TR 51-32.
